Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Open and uniformly open relations


Authors: P. Mah and S. A. Naimpally
Journal: Bull. Amer. Math. Soc. 80 (1974), 1157-1159
MSC (1970): Primary 54C10, 54C60, 46A30; Secondary 54E05, 54E15
DOI: https://doi.org/10.1090/S0002-9904-1974-13654-2
MathSciNet review: 0358669
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 54C10, 54C60, 46A30, 54E05, 54E15

Retrieve articles in all journals with MSC (1970): 54C10, 54C60, 46A30, 54E05, 54E15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13654-2